Research Article Open Access

A Theorem of Hunt for Semidynamical Systems

Mounir Bezzarga and Gheorghe Bucur

Abstract

The main result of this paper provides a direct proof of a Hunt's Theorem of the classical potential theory for the so called local semidynamical systems in non locally compact infinite dimensional spaces.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 58-65

DOI: https://doi.org/10.3844/jmssp.2005.58.65

Published On: 31 March 2005

How to Cite: Bezzarga, M. & Bucur, G. (2005). A Theorem of Hunt for Semidynamical Systems. Journal of Mathematics and Statistics, 1(1), 58-65. https://doi.org/10.3844/jmssp.2005.58.65

  • 2,344 Views
  • 2,368 Downloads
  • 0 Citations

Download

Keywords

  • Excessive Functions
  • Hitting Time
  • Reduite Operator
  • Semidynamical System